Effects Of Using Vaginal Discharge Drugs During Pregnancy?
I want to ask that I am pregnant and then the vaginal discharge is excessive then check with the midwife, she is given nystatin, which is entered into Miss V, should I continue or not because I am afraid that something will happen to my fetus
In pregnancy, vaginal discharge can indeed occur and is normal. Just like when you are fertile or before menstruation. In this normal vaginal discharge, the type of vaginal discharge is usually clear, odorless, not accompanied by excessive itching, bladder pain, and others.
If the vaginal discharge you are experiencing is a normal type, then you don't need to worry, once the pregnancy is over, this vaginal discharge will gradually subside.
The use of nystatin into the vagina can be given during pregnancy, with a note that the pregnant woman really has a yeast disease in the genitalia. If you do not eat, its use should be discontinued.
Please consult further with your doctor to get the right diagnosis and the right treatment.
Keep your genital organs clean. Wear absorbent underwear, and not too tight. You can wear pantyliners. Regular check-ups with your gynecologist. So yes, I hope it helps.